I finally had a good mix of medications that worked for me. Then my Abilify just stopped working for me! I have been on a roller coaster ever since. I have tried 4 different meds in less than a year and keep having a lot of bad physical side effects! ( hair fell out, gained 60 pounds, itching, swelling, shortness of breath, etc) I am soo frustrated I don't know what to do! I need to find a med that I can tolerate! Any suggestions???
I'm sorry to hear you are having such a rough time finding a new med. I'm suffering from bipolar too. I have had the side effect of weight gain, no amount of exercise & healthy eating or weight loss shakes help, but DON'T GIVE UP! The itching & swelling is definitely a red flag though. I would get that checked out ASAP., those sounds like serious side effects. I am on Lamictal, seroquel, Paxil & Topamax for the disorder. Make sure you take a multivitamin too. It helps me, believe it or not! Hope this helps.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 5 answers
Posted 23 Nov 2012 • 4 answers
Posted 16 Feb 2013 • 15 answers
Posted 8 Dec 2014 • 2 answers
Posted 17 Dec 2016 • 2 answers